# SDR DALA2022050403131

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 CORROSION ROD END OF SLIDE ARMED PUSHROD AT R4 DOOR. PTAS. CORRECTIVE ACTION: SUMMARY OF NRC 00041: ROD END OF SLIDE ARMED PUSHROD AT R4 DOOR WAS REPLACED AND ADJUSTED PER B757-200 AMM 52-11-20. (2216791)
